MAUDE Adverse Event Report: SEQUENT MEDICAL, INC VIA-21 MICROCATHETER-US VIA-21-154-01FOR US; PERCUTANEOUS CATHETER

SEQUENT MEDICAL, INC VIA-21 MICROCATHETER-US VIA-21-154-01FOR US; PERCUTANEOUS CATHETER
Model Number FGA21154-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned for evaluation.The root cause cannot be determined.
 
Event or Problem Description
It was reported that treatment was performed for a ruptured pericallosal artery bifurcation aneurysm.The via was tracked through a vessel that was reported to have a 90-degree angle coursing a short a1 segment to get to the neck of the aneurysm.The first web selected for the aneurysm was too large, so it was removed through the via without incident; however, the via was not in the proper location for placement of the smaller web and needed to be tracked back up.After successful deployment of the web in the aneurysm, a slight "dissection" was noted in subsequent angiograms at the location of the 90-degree angle in the vessel.After waiting approximately five (5) minutes, additional angiograms were taken and the physician was satisfied with the results.No additional intervention was performed.There was no reported sequela.

Brand Name
VIA-21 MICROCATHETER-US VIA-21-154-01FOR US
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo, ca
MDR Report Key10411605
Report Number2032493-2020-00206
Device Sequence Number19382907
Product Code DQY
UDI-Device Identifier00851566003918
UDI-Public(01)00851566003918(11)190923(17)221031(10)19092326
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/31/2022
Device Model NumberFGA21154-01
Device Catalogue NumberFGA21154-01
Device Lot Number19092326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;